HEP Bs AB
Oct 20, 2006
Hi, I was reviewing a past physical exam and one of the results says: HEP Bs AB <3.0 Can you explain this to me? thanks.
Response from Dr. McGovern
That means your protective antibody against Hepatitis B has declined over time. It is time to get a booster shot if you are at risk for getting hepatitis B.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Oral Sex On A Woman What Are The Chances Of HIV
- Sore On Penis After Giving Oral Worried I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
- Can I Mix Fluconazole And Monistat?
- Can Men Get Genital Warts Around Their Anus?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.